2 doctors weighed in:
What to do and what could be causing my 20 month old little boys entire penis & testicles to be swollen? He was given shots of ceftriaxone this week.
2 doctors weighed in

Dr. Theresa Willett
Pediatrics
1 doctor agrees
In brief: Swollen penis => DR
Ceftriaxone injections should not cause swelling, esp in the genitals unless there is an unusual allergic reaction.
Something else is probably going on, so it would be best to see someone asap!

In brief: Swollen penis => DR
Ceftriaxone injections should not cause swelling, esp in the genitals unless there is an unusual allergic reaction.
Something else is probably going on, so it would be best to see someone asap!
Dr. Theresa Willett
Dr. Theresa Willett
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
107,000 doctors available
Read more answers from doctors